# SDR UIEA2019052304278

- Difficulty date: May 18, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,386 hours, 19,327 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6227999003
- Part serial: 5574
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S HSI FAILED COMPLETELY ON SHORT FINAL ACCOMPANIED BY A BURNING SMELL. ( REMOVED AND REPLACED CAPTAINS EHSI IAW AMM 34-22-04. OPERATIONAL TEST GOOD.   LP 1064180 - M6: PERFORMED INSPECTION OF EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00. NO DEBRIS OR EVIDENCE OF BURNING FOUND. WHEN REMOVING AND REPLACING HSI, FOUND SCREEN TO BE BURNT.  )
